# SDR CED2006F00021

- Difficulty date: October 4, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE SHUTDOWN.  THE FLIGHT CREW FOLLOWED THE EMERGENCY CHECKLIST AND DIVERTED WITHOUT INCEDENT.  MAINTENANCE HAS NOT YET INSPECTED THE AIRCRAFT TO DETERMINE THE SPECIFIC PROBLEM.  ADDITIONAL INFORMATION WILL BE SUPPLIED AT YOU REQUEST AFTER MAINTENANCE HAS COMPLETED ITS INSPECTION.  (K)
